# SDR AALA20040227

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL -  EMERGENCY LIGHTS IN COCKPIT INOPERATIVE WHEN TESTED.  RESET EMERGENCY LIGHT ARM AND TESTED CIRCUIT BREAKER FOR EMERGENCY LIGHT IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
